It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anemia Message Board


Anemia Board Index
Board Index > Anemia | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


:wave:whiteyswhite--Welcome to the boards!

Sorry that you are having problems with iron, this is very typical. You said that you were also having problems at the site of the iron IM injections which is a very common problem to have, and it can even leave a tattoo on you as well. I think this is one reason why in the US that doctors don't really like giving Im's. The iron can leak and cause a somewhat permanent tattooing (if not given properly) that can also be painful. As far as IV iron infusions they can make you feel very bad for a while. They are usually given to raise the iron stores for people that can not tolerate oral iron, or people that do not absorb supplements.

Do you know that cause of your low iron? Keep us posted. FLFG;)





All times are GMT -7. The time now is 02:23 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!